# SDR MASA200602115

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 9,044 hours, 5,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7286 CAE - CAPTAIN REPORTED FLAPS 1/2 SPEED STATUS MSG.  MX PLACED FLAP SYSTEM ON MEL.  MX RESET THE SYSTEM.
